# SDR AALA201607189004

- Difficulty date: July 16, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 18,522 hours, 15,436 cycles
- Engine: Ge CF3410E6
- Engine time: 17,752 hours, 14,510 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF3410E
- Part serial: 994225
- Condition: Odor
- Location: Right
- Part time: 17,752 hours, 14,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS GROUNDED, FLIGHT CREW REPORTED RECEIVING A LAV SMOKE EICAS ON TAKEOFF AT 500' AGL, EICAS WENT OUT WITH POWER REDUCTION AND A SMOKE ODOR IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED TC 43L00021001, TROUBLE SHOOT CABIN AIR QUALITY AND TC 43L00036002, PNEUMATIC BLEED AIR BLASTER AND COULD NOT DUPLICATE THE ODOR OR THE LAV SMOKE FAULTS.  MAINTENANCE DETERMINED THAT THE ODOR IN THE CABIN WAS DUE TO PRESERVATIVE OIL RESIDUE FROM THE RT ENGINE CHANGE, ACCOMPLISHED PRIOR TO THIS FLIGHT.
